# SDR AALA20161121007

- Difficulty date: November 17, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 9,161 hours, 1,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 146084
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT LIGHTS 13WL FAILED TEST.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-38.  OPERATIONAL CHECK GOOD.
